# SDR UALA2010080602856

- Difficulty date: August 5, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 56,150 hours, 20,621 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUSELAGE EXTERNAL SKIN DENTED BETWEEN FRAMES FR78 & FR80 AT STRINGER 25L.  MAJOR REPAIR ACCOMPLISHED & EVALUATED DENT.  FOUND OUT OF LIMITS.  REMOVED DAMAGED SKIN SECTION BETWEEN STRINGERS 25L & 29L. OBTAINED NEW SKIN PANEL & INSTALLED.
